# SDR 2006FA0000445

- Difficulty date: March 30, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N333PC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258277
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NH2401691
- Part serial: L291601
- Condition: Cracked
- Location: Cockpit
- Part time: 4,619 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

LEVEL FLIGHT AT 360, PILOTS (B) PANEL OUTER HEATED LAYER CRACKED ALONG LOWER FRONT CORNER THEN CONTINUED UP AND ACROSS TOP OF WINDOW.  CREW DECLARED AN EMERGENCY AND DESCENDED TO 8000 FT.  OUTER PANEL STAYED WITH AIRCRAFT, NO AD OR SB APPLY TO PANEL AT THIS TIME.  WINDOW REPLACED WITH NEW UNIT.  PRESSURIZATION AND OPS CHECK GOOD.  THIS WINDOW HAD NO VISIBLE OR OPERATIONAL PROBLEMS PRIOR TO FAILURE.  (K)
